dimes Posted November 17, 2011 Share Posted November 17, 2011 Hello, I am new! And nameless for now. Although Dimes would work I guess. I am female, a junior in college, and it is so nice to meet you all. I've been dx'd with adhd-hi, substance abuse disorder, conduct disorder, and my therapist said manic depressive but I don't think that's valid and neither does my psychiatrist. I have a quick question-- I've been taking Strattera for 3 or so weeks, and about a week and a half ago I titrated up from 40mg daily to 80mg. Over the weekend I absolutely had a meltdown- sobbing for three days straight, mood swings like crazy, wrote letters to my friends saying I don't need them anymore because they will leave me anyway, lost 15 pounds in the last week, not sleeping, etc. My friends got kind of freaked and made me call my psychiatrist. He told me to titrate down to 40mg and make an appointment with him next week. The only problem is that now I feel better, much less volatile, and like I don't really need to see him at all. I am starting to eat again too. Should I still go see him? It's so awkward. And I feel like all I do is whine to him. But the whole episode was really, really out of character for me and I don't know what he can even do about it. I guess I just don't know how seriously to take how I felt, or if it could be connected to Strattera, or if there's a deeper issue, or if I am just making a big deal out of something not that big. That was way longer than I expected, sorry. Hope you all are having stable days! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.